MathSciNet Relay Station
MathSciNet bibliographic data
MR1242044 03E15 (28D15 43A07)
Kechris, Alexander S. Amenable versus hyperfinite Borel equivalence relations. J. Symbolic Logic 58 (1993), no. 3, 894–907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement